Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remark on the generalized Putnam-Fuglede theorem


Author: Takashi Yoshino
Journal: Proc. Amer. Math. Soc. 95 (1985), 571-572
MSC: Primary 47B20
MathSciNet review: 810165
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {A^ * }$ is $ M$-hyponormal, $ B$ is dominant, and if $ CA = BC$, then $ C{A^ * } = {B^ * }C$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0810165-7
PII: S 0002-9939(1985)0810165-7
Article copyright: © Copyright 1985 American Mathematical Society